# SDR SWAA2021090713599

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,596 hours, 31,942 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FULLY CONFIGURED FOR LANDING THE LE FLAPS TRANSIT LIGHT ILLUMINATED. ; / [01] CW FIM TASK 27-51 TASK 801 NO DEFECTS NOTED
